# SDR FDEA202107061691

- Difficulty date: July 6, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 106,048 hours, 32,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA71705
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO FLOOR PANEL #183KF SUPPORT FOUND CORROSION AT STATION 1841, X =   47"  AFT LOWER CARGO FLOOR PANEL #183KF CORRODED SUPPORT AT STATION 1841  X=47"   REMOVED AND REPLACED WITH REWORKED SUPPORT AS PER SRM 51-31-01 VOLUME 2.   SUPPORT REWORKED AS PER DOUGLAS DRAWING :AGA7170 REVISION:T. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100. THE SUPPORT CORROSION EVALUATED FOUND EXFOLIATED AND   EXCEED LIMIT AS PER SRM 53-00-01 FIGURE 1A VOLUME 1.
